Your info site is really helpful. I am currently taking a nutritional supplement which is called 6-OXO. It is supposed to increase your testosterone levels. after taking it for 4 weeks, I definitely noticed something, (increased energy, strength, better mood, increased libido, muscle hardness and mass) but I also noticed an excess loss of hair. Now I’m 31 and have a full set of hair, but I’ve noticed this excessive hair loss start about 3 weeks into me taking the 6 OXO. Should I seek medical advice? What doctors specialize in these types of problems, and do you have any referrals in the LA or Orange County area in California.
The symptoms you present do reflect increased testosterone, including the hair loss you are experiencing. We have offices local to you in Newport Beach and Los Angeles. You should get your scalp mapped out for miniaturization at the time of your visit to shed light on the underlying cause of the hair loss and the possibility that you have a latent genetic balding problem brought on by the increased testosterone.